# SDR SWAA110122

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 27,277 hours, 15,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EEPLS LENS MISSING AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
